# SDR TRBA201123402

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,239 hours, 39,964 cycles
- Engine: Pwa PW124B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT ON FWD 2ND ROW HAS ONE LIGHT INOPERATIVE.   ITEM DEFERRED IAW MEL 33-29 AUTH 080188D-C. ENTERED ONTO MIC SHEET.
